Vol. 301, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Integration of modules I: stability

Dmitriy Rumynin and Matthew Westaway

Vol. 301 (2019), No. 2, 575–600
DOI: 10.2140/pjm.2019.301.575
Abstract

We explore the integration of representations from a Lie algebra to its algebraic group in positive characteristic. An integrable module is stable under the twists by group elements. Our aim is to investigate cohomological obstructions for passing from stability to an algebraic group action. As an application, we prove integrability of bricks for a semisimple algebraic group.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 3.239.242.55 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Frobenius kernel, representation, cohomology, obstructions
Mathematical Subject Classification 2010
Primary: 20G05
Secondary: 17B45
Milestones
Received: 7 May 2018
Revised: 7 December 2018
Accepted: 27 December 2018
Published: 24 October 2019
Authors
Dmitriy Rumynin
Mathematics Institute
Zeeman Building
University of Warwick
Coventry
United Kingdom
Matthew Westaway
Mathematics Institute
Zeeman Building
University of Warwick
Coventry
United Kingdom